# SDR SWIA200515645

- Difficulty date: February 19, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,478 hours, 8,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 280 BULKHEAD RBL 9 INBOARD CLIP.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLE BRACKET PER CRJ200 SRM 51-42-06 AND 51-42-21.
